I’m scheduled to have Zoom in about four days. Today my doctor put my on Cipro for 14 days. Both the doc and pharmacist warned me of the importance of staying out of the sun until my medicine is completed. I called the dentist’s office to double check because of the lights. They said it’s fine and would just give me extra sunscreen, but I’m not feeling comfortable with it. What are your thoughts? Should I just stop taking it before the treatment?
Olivia B. – Colorado
I would definitely NOT stop taking your medicine. A normal course of Cipro is 10 days, the fact that your doctor gave you a 14-day course makes me think your infection was significant. However, your concerns are valid. I’m not sure the receptionist you spoke to knew what she was talking about and should have consulted the dentist.
We’re not just talking about a sunburn. The reactions can give an exceptionally painful hive rash, even blisters. The lights they use in Zoom mimic the sun and are pretty strong. It’s definitely not worth the risk. I’d just have them move your appointment to a minimum of 48 hours after your final dose.
You’ll love the Zoom results, but you’ll love them a lot more if you’re not in a ton of pain.